Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Existence of a volume preserving diffeomorphism without periodic points on three-dimensional manifolds


Author: Nobuya Watanabe
Journal: Proc. Amer. Math. Soc. 97 (1986), 724-726
MSC: Primary 58F20
DOI: https://doi.org/10.1090/S0002-9939-1986-0845996-1
MathSciNet review: 845996
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we show that on a smooth oriented closed $ 3$-manifold there exists a volume preserving diffeomorphism without periodic points.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58F20

Retrieve articles in all journals with MSC: 58F20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1986-0845996-1
Keywords: Periodic point, diffeomorphism, volume preserving, $ N$-elementary
Article copyright: © Copyright 1986 American Mathematical Society